# SDR SIMA200521607

- Difficulty date: July 21, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525380003
- Condition: Corroded
- Location: Fs 27
- Part time: 8,307 hours, 7,688 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THE CENTER OMEGA BEAM AT FRAME 27 WAS FOUND CORRODED.  PERFORMED A CUT OUT OF BEAM TO REMOVE THE CORROSION.  FABRICATED AN EXTERNAL DOUBLER, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM EMB145/1142 REV 29, CHAPTER 53-00-10, FIG 203.  (M)
